Alert archive / South Carolina / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 76, NWS Columbia, SC

June 17, 20255 counties in South Carolina; Columbia County, Richmond County, Georgia

NWS Columbia, SC issued this severe thunderstorm warning at Jun 17, 2025, 8:39 PM EDT for 5 counties in South Carolina; Columbia County, Richmond County, Georgia. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2025, 8:39 PM EDT (00:39 UTC)
Expired
Jun 17, 2025, 9:15 PM EDT
In force
36 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, GA, Richmond County, GA, Aiken County, SC, Edgefield County, SC, Lexington County, SC, Newberry County, SC, Saluda County, SC

The radar

The Columbia radar (KCAE), 67 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 9:12 PM EDTTSTM WND GST 60Batesburg, SCSpotter report with video. Estimated 50-60 mph winds near Batesburg.
Jun 17, 9:13 PM EDTTSTM WND DMG5 S Prosperity, SCSC Highway patrol reported trees down along Highway 391 south of Prosperity.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 0.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2025-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1929 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2025-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1929 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

043 
WUUS52 KCAE 180039
SVRCAE
GAC073-245-SCC003-037-063-071-081-180115-
/O.NEW.KCAE.SV.W.0076.250618T0039Z-250618T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
839 PM EDT Tue Jun 17 2025

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  East central Columbia County in east central Georgia...
  Northeastern Richmond County in east central Georgia...
  Southwestern Newberry County in central South Carolina...
  Edgefield County in central South Carolina...
  Western Lexington County in central South Carolina...
  Saluda County in central South Carolina...
  Central Aiken County in central South Carolina...

* Until 915 PM EDT.

* At 839 PM EDT, multiple strong to severe thunderstorms were 
  located along a line extending from near Ninety Six Historic Site 
  to Johnston to near Graniteville, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Aiken, North Augusta, Evans, Batesburg-Leesville, Augusta,
  Clearwater, Martinez, Aiken Mall, Belvedere, Edgefield, Saluda,
  Johnston, Ridge Spring, Edgefield County Airport, Summerville,
  Dreher Island State Park, Village Plaza Shopping Center, Augusta
  National Golf Club, Aiken Municipal Airport, and Gloverville.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 193 and 201.
 Interstate 20 in South Carolina between mile markers 0 and 43.
 Interstate 520 in Georgia near mile marker 1.
 Interstate 520 in South Carolina between mile markers 16 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3377 8200 3396 8202 3413 8187 3421 8194
      3425 8191 3430 8190 3432 8185 3434 8184
      3430 8171 3406 8134 3349 8148 3346 8177
      3347 8216
TIME...MOT...LOC 0039Z 231DEG 32KT 3410 8197 3382 8183 3360 8186 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PL
1 follow-up statement
902 
WWUS52 KCAE 180104
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
904 PM EDT Tue Jun 17 2025

GAC073-245-180114-
/O.CAN.KCAE.SV.W.0076.000000T0000Z-250618T0115Z/
Columbia GA-Richmond GA-
904 PM EDT Tue Jun 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLUMBIA AND
NORTHEASTERN RICHMOND COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3374 8193 3396 8186 3413 8187 3421 8194
      3425 8191 3430 8190 3432 8185 3434 8184
      3430 8171 3406 8134 3371 8143 3366 8174
TIME...MOT...LOC 0104Z 231DEG 32KT 3423 8178 3394 8164 3372 8168 

$$

SCC003-037-063-071-081-180115-
/O.CON.KCAE.SV.W.0076.000000T0000Z-250618T0115Z/
Newberry SC-Edgefield SC-Lexington SC-Saluda SC-Aiken SC-
904 PM EDT Tue Jun 17 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHWESTERN NEWBERRY...NORTHEASTERN EDGEFIELD...WESTERN
LEXINGTON...SALUDA AND NORTH CENTRAL AIKEN COUNTIES...

At 904 PM EDT, severe thunderstorms were located along a line
extending from 9 miles east of Lake Greenwood State Park to 6 miles
west of Batesburg-Leesville to near Aiken Municipal Airport, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Batesburg-Leesville, Edgefield, Saluda, Johnston, Ridge Spring,
Saluda County Airport, Edgefield County Airport, Dreher Island State
Park, Gilbert, Summit, Monetta, Trenton, Silverstreet, Ward, Cedar
Grove Fire Station, Strom Thurmond High School, South Shore Marina,
Oswald Park, Saluda Co Sheriff's Office, and Murray.

This includes Interstate 20 in South Carolina between mile markers 24
and 43.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3374 8193 3396 8186 3413 8187 3421 8194
      3425 8191 3430 8190 3432 8185 3434 8184
      3430 8171 3406 8134 3371 8143 3366 8174
TIME...MOT...LOC 0104Z 231DEG 32KT 3423 8178 3394 8164 3372 8168 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:33 PM EDT, 6 hours 6 minutes earlier.

Area forecast discussion, Jun 17, 2:33 PM EDT, 6 hours 6 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
233 PM EDT Tue Jun 17 2025

.SYNOPSIS...
Bermuda high pressure keeps hot and humid weather in place
through mid-week. Meanwhile, isolated to scattered showers and
thunderstorms will be possible each afternoon and evening. A
cold front is slated to move into the forecast area late
Thursday into Thursday night then stall across the region. Upper
ridging then builds in late this week and into the weekend as
temperatures continue to warm though the chance of rain remains.

&&

.NEAR TERM /THROUGH TONIGHT/...
Key Message(s):

- Isolated to scattered storms into this evening

An upper level trough is located over the Mississippi Valley, while
the region remains positioned along the northwest periphery of an
upper ridge centered over the western Atlantic. At the surface, a
warm/moist southwest flow prevails.

High dewpoint values in the lower 70s have contributed to CAPE
values of 3000-3500 J/kg this afternoon. Precipitable water values
are also near 2.0 inches area-wide. This moist and unstable
environment is favorable for the development of isolated to
scattered showers and thunderstorms, with the greatest coverage
likely across western and central portions of the forecast area
where heights are slightly lower. The convection should generally be
low topped given the subsidence aloft, but its certainly possible
for a few stronger storms to develop with primarily a localized
damaging wind threat with favorable low level lapse rates.
Brief heavy rainfall is also possible within any storms, but
given the limited coverage, do not expect any significant
flooding issues. Highs todays will be in the lower 90s with heat
indices around 100 in most areas.

The bulk of the convection will be diurnally driven, so expect
storms to diminish in coverage during the evening, which is
also supported by the latest CAMs. Skies will gradually clear as
well, with mainly some high level clouds through the night.
Some patchy stratus could develop toward daybreak. Overnight
temperatures will be rather mild, with lows in the lower to mid
70s.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Key Message(s):

- Hot, humid, and mainly dry on Wednesday.

- An approaching cold front brings the threat of showers and
  thunderstorms late Thursday into Thursday night. A few
  thunderstorms may become strong, especially in the Pee Dee.

Bermuda high pressure continues to drive the weather on
Wednesday. Expect another hot and humid day with daytime
temperatures in the lower 90s. Latest guidance shows a mainly
dry forecast with only a low, less than 20 percent, chance for
measurable precipitation in the afternoon and evening focused
towards the Upstate where the better upper forcing is, and
towards the coast where the sea breeze may support isolated
convection. Any showers and thunderstorms that do manage to
develop should dissipate quickly with the loss of daytime
heating. The situation on Thursday will be different as an upper
trough passes to our north and an attendant cold front moves
into the FA late Thursday and into Thursday night. The SPC Day 3
SWO places the entire CWA in a Marginal (1/5) risk for severe
weather with a Slight (2/5) risk just to our north. Modeled
soundings continue to support the potential for damaging wind
gusts with an inverted-V sounding and ample CAPE. The sounding
for CLT shows higher wind shear than yesterday indicating that a
few thunderstorms may become strong, especially for the
counties in the northern Midlands. The wind shear at CAE and AGS
is lower supporting the lower severe threat across the remainder
of the forecast area. Rain chances should diminish from
northwest to southeast but may hold on through the night south
and east of I-20 as the frontal boundary slows down.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Key Message(s):

- Stalled frontal boundary brings daily chances Friday and into
  the weekend.

- Temperatures gradually increase through the extended as strong
  upper ridging moves overhead. Will need to monitor for
  potential heat products early next week.

The cold front is expected to stall across the region on Friday,
keeping shower and thunderstorm chances in the forecast through
Sunday. Rain chances should be highest wherever the frontal
boundary is located. An anomalously strong upper ridge to the
west settles overhead on Sunday, resulting in a gradual rise in
temperatures through the period. Early next week is expected to
be hot and humid and mainly dry, with heat index values
approaching Heat Advisory criteria.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Mainly VFR expected through the TAF period.

Widely scattered showers and thunderstorms have developed this
afternoon and should persist into early evening. Coverage, while
limited, should be greater where upper level heights are lower,
mainly across the the Columbia and Augusta area terminals where
a PROB30 group has been included for TSRA through 22Z.
Occasional VFR level ceilings are also possible, but convection
and clouds will generally dissipate with the loss of heating
this evening. Southwesterly winds with gusts upwards of around
15 kt will persist during the afternoon, but eventually become
light and variable by late evening. A few stratus clouds could
develop around daybreak, and a brief period of MVFR ceilings are
possible but probabilities are too low to include mention in
the TAFs this far out in time.

EXTENDED AVIATION OUTLOOK...Widespread restrictions unlikely
through the extended. Convective coverage will also be low
through the week but restrictions from storms are most likely
Thursday ahead of an approaching front.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...None.
GA...None.

&&

In the hours before

Special weather statement, Jun 17, 7:07 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Columbia SC
707 PM EDT Tue Jun 17 2025

SCZ035-172330-
Barnwell SC-
707 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of Barnwell County
through 730 PM EDT...

At 706 PM EDT, Doppler radar was tracking a strong thunderstorm near
Millett, or 7 miles southeast of Savannah River Site, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Barnwell, Savannah River Site, Snelling, Barnwell County Airport, and
Savannah River Site K Complex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3311 8168 3312 8171 3317 8177 3320 8176
      3341 8148 3324 8126 3313 8144 3316 8154
      3309 8162 3309 8165
TIME...MOT...LOC 2306Z 227DEG 20KT 3315 8161

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MG
Special weather statement, Jun 17, 7:28 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Columbia SC
728 PM EDT Tue Jun 17 2025

GAZ040-063-064-SCZ018-180030-
McDuffie GA-Lincoln GA-Columbia GA-McCormick SC-
728 PM EDT Tue Jun 17 2025

...Strong thunderstorms will impact portions of McDuffie,
northwestern Columbia, Lincoln and McCormick Counties through 830 PM
EDT...

At 727 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rayle to 7 miles southeast of Washington
to near Warrenton. Movement was northeast at 30 mph.

...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Thomson, McCormick, Lincolnton, Appling, Clarks Hill Recreation Area,
Elijah Clark State Park, Riverwood, Mistletoe State Park,
Wrightsboro, Hamilton Branch State Park, J. Strom Thurmond Dam,
Mccormick County Airport, Thomson-McDuffie County Airport, Lake Strom
Thurmond, Bobby Brown State Park, Parksville, Plum Branch, Bordeaux,
Thomson Fire Department, and Scott's Landing.

This includes Interstate 20 in Georgia between mile markers 167 and
183.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3365 8258 3364 8256 3366 8251 3365 8249
      3382 8259 3386 8257 3398 8265 3396 8257
      3402 8259 3407 8253 3406 8233 3397 8230
      3402 8225 3398 8220 3380 8214 3372 8218
      3363 8210 3360 8211 3338 8254 3360 8265
TIME...MOT...LOC 2327Z 225DEG 27KT 3377 8283 3364 8268 3336 8269

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

PL
Special weather statement, Jun 17, 7:43 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Columbia SC
743 PM EDT Tue Jun 17 2025

GAZ065-SCZ030-035-041-135-136-180015-
Richmond GA-Central Orangeburg SC-Barnwell SC-Aiken SC-Bamberg SC-
Northwestern Orangeburg SC-
743 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of southeastern
Richmond, Barnwell, northwestern Bamberg, southeastern Aiken and
southwestern Orangeburg Counties through 815 PM EDT...

At 743 PM EDT, Doppler radar was tracking a strong thunderstorm over
Barnwell, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Barnwell, Bamberg, Denmark, Savannah River Site, Williston,
Blackville, New Ellenton, Jackson, Barnwell State Park, Wagener,
Springfield, Hilda, Salley, Norway, Snelling, Olar, Perry, Kline,
Elko, and Windsor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3312 8171 3316 8176 3320 8176 3322 8178
      3321 8178 3321 8181 3326 8188 3365 8135
      3330 8090 3311 8118 3312 8119 3311 8136
      3316 8154 3309 8162 3309 8165
TIME...MOT...LOC 2343Z 227DEG 27KT 3328 8137

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MG
Special weather statement, Jun 17, 8:04 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Columbia SC
804 PM EDT Tue Jun 17 2025

SCZ027-030-035-037-041-135>137-180100-
Central Orangeburg SC-Lexington SC-Barnwell SC-Aiken SC-
Southeastern Orangeburg SC-Calhoun SC-Bamberg SC-
Northwestern Orangeburg SC-
804 PM EDT Tue Jun 17 2025

...Strong thunderstorms will impact portions of west central Calhoun,
eastern Barnwell, Bamberg, south central Lexington, east central
Aiken and western Orangeburg Counties through 900 PM EDT...

At 804 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Aiken State Park to near
Denmark to near Ulmer. Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orangeburg, Bamberg, Denmark, Brookdale, Blackville, Branchville,
Claflin College, South Carolina State University, Orangeburg County
Airport, Rivers Bridge State Park, Edisto Gardens, Swansea, Wagener,
North, Pelion, Ehrhardt, Springfield, Hilda, Salley, and Neeses.

This includes Interstate 26 between mile markers 140 and 146.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3312 8119 3311 8130 3331 8127 3352 8147
      3380 8122 3361 8082 3319 8077 3312 8089
      3309 8088 3306 8090 3307 8092 3310 8094
      3303 8108
TIME...MOT...LOC 0004Z 232DEG 21KT 3353 8132 3337 8118 3312 8125

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

PL
Special weather statement, Jun 17, 8:07 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Columbia SC
807 PM EDT Tue Jun 17 2025

GAZ064-065-SCZ018-025>027-030-180100-
Richmond GA-Columbia GA-Lexington SC-Aiken SC-McCormick SC-Saluda SC-
Edgefield SC-
807 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of east central
Columbia, northeastern Richmond, southern Edgefield, southwestern
Lexington, southeastern Saluda, northern Aiken and southeastern
McCormick Counties through 900 PM EDT...

At 807 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Augusta, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Aiken, North Augusta, Evans, Martinez, Augusta, Clearwater,
Belvedere, Johnston, Ridge Spring, Glendale, Edgefield County
Airport, Midtown, Summerville, Daniel Field, Village Plaza Shopping
Center, Augusta National Golf Club, USC Aiken, Aiken Municipal
Airport, Gloverville, and Graniteville.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 197 and 201.
 Interstate 20 in South Carolina between mile markers 0 and 38.
 Interstate 520 in South Carolina between mile markers 16 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3342 8203 3359 8217 3394 8163 3370 8132
TIME...MOT...LOC 0007Z 241DEG 31KT 3355 8200

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

PL
Special weather statement, Jun 17, 8:10 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Columbia SC
810 PM EDT Tue Jun 17 2025

SCZ016-022-029-116-180115-
Chesterfield SC-Southern Lancaster SC-Kershaw SC-Lee SC-
810 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of southeastern
Lancaster, northwestern Lee, central Chesterfield and Kershaw
Counties through 915 PM EDT...

At 810 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lake Wateree Dam, moving northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Camden, Lake Wateree Dam, Pageland, Kershaw, Westville, Cassatt,
Carolina Sandhills Wildlife Refuge, Mt Pisgah, Goodale State Park,
Lugoff, Mcbee, Jefferson, Ruby, Patrick, Bethune, Mount Croghan,
North Central High School, North Towne Square Shopping Center,
Middendorf, and Midway Elementary School.

This includes Interstate 20 in South Carolina between mile markers 94
and 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3463 7999 3414 8058 3432 8080 3482 8041
      3481 8030
TIME...MOT...LOC 0010Z 222DEG 29KT 3432 8066

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

PL

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:04 PM EDTSpecial Weather StatementCAEBamberg, Orangeburg56 min
Jun 17, 8:07 PM EDTSpecial Weather StatementCAEAiken53 min
Jun 17, 8:10 PM EDTSpecial Weather StatementCAEChesterfield, Kershaw65 min
Jun 17, 9:15 PM EDTSevere Thunderstorm WarningCAEAiken, Fairfield, Lexington, Newberry, Richland, Saluda45 min
Jun 17, 9:56 PM EDTSpecial Weather StatementCAEFairfield, Kershaw, Lancaster, Richland64 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2025Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.